# SDR UIEA2013041900247

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Bracket
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY E WASTE COMP DOOR CABLE BRACKET RIVETS LOOSE AND PULLED THROUGH.  R & R 2 LOOSE RIVETS SECURING BRACKET IN PLACE REF SRM 51-40-02.
